# SDR DALA2017043003487

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER ACCESS DOOR CUTOUT XRS = 189.0 TO 214.0 CRACKED.   REPAIRED IAW ETI-88-17-129 REV. 2 & ER/A 556392-14AD, REV ORIGINAL.
